# SDR 04FDEA02340

- Difficulty date: August 1, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- Aircraft time: 41,928 hours, 9,609 cycles
- Engine: Ge CF680
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING THRU FUEL TANK ACCESS PANEL 635 BT CUT-OUT AT MOST   UPPER STRINGER NR 12 FOUND STRINGER END WITH CRACK OF ABOUT 10 INCH LONG. FABRICATED REPAIR ANGLES AS PER SRM 57-20-00, FIGURE 10, VOLUME I AND INSTALLED REPAIR ANGLES AT RT FUEL TANK PANEL NR 635BT AT STRINGER NR 12 AS PER SRM 51-33-  01, VOLUME II.
